Istituto di Scienza e Tecnologie dell'Informazione     
Capriz G., Podio Guidugli P. Discrete and continuous bodies with affine structure. In: Annali di Matematica Pura ed Applicata, vol. 111 pp. 195 - 217. 1976.
The equations of motion of an affine body are derived (also for the case variable mass) evidencing in particular the role of the generalized moment of momentum of internal forces. Successively, local dynamic and thermodynamic equations of balance for a continuous body with an affine microstructure are proposed, also for the case when such a body is one of the constituents in a mixture.

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional